# SDR CALA2014013190267

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 70,588 hours, 9,851 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OF SMOKE OR ODOR ON APPROACH.  THIS ITEM WAS CREATED WHILE ACFT WAS ON APPROACH, AFTER CREW DEBRIEF FOUND ODOR WAS IN VICINITY OF 29 DEF NOT FLIGHT DECK.  LOG 10 HAS BEEN CREATED TO REFLECT TRUE NATURE OF INCIDENT.
